# SDR FDEA201406041307

- Difficulty date: June 4, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N786FD
- Make and model: Boeing 757222
- Aircraft serial: 24995
- Aircraft time: 71,921 hours, 26,426 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141N13217
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC LT FRAME WEB AT STATION 395, BETWEEN STRINGER 11L TO 12L, HAS 2 AREAS WITH PUNCTURED HOLES.  REPAIRED FRAME WEB AT STATION 395, BETWEEN STRINGER 11L TO 12L IAW EA F-5310-T0308591 PT 1.  FUSELAGE MAINFRAME, FUSELAGE FRAME REPAIR STATION 395 BETWEEN STRINGER 11L & 12L & EA 757-5312-16-F4553 IAW FAA FORM 8110-3 DATED 05/22/2014.  1ST STAGE APPROVAL DTA PENDING DUE WITHIN 12 MONTHS.  THIS NR IS FOR TRACKING PURPOSES ONLY.    MAJOR REPAIR.
